# SDR UPS02838533

- Difficulty date: May 12, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, A-PIT DOOR TORQUE BOX FRAME HAS EXFOLIATION CORROSION AT STA 280 L 32-33R INSIDE LIGHTNING HOLE.  REMOVED CORROSION FROM FRAME IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  FRAME REPAIRED IAW TIMCO REO G08626.
